# SDR DL73K990358

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Eng Comp
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT CRUISE, CREW NOTE COMPRESSOR SURGING.  DIVERTED TO BOS.  FOUND NOSE BULLET LOOSE.  DAMAGE INCURRED TO FIRST AND SECOND STAGE FAN BLADES, NOSE COWL ACCOUSTIC LINER AND N1 TACH     GENERATOR HOUSING BULLET MOUNT STUDS.  REPLACING 1ST AND 2ND STAGE FANS, INLET COWL AND N1 TACH GENERATOR GEARBOX AND NOSE BULLET.
